# SDR SWAA2022032363876

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 53,446 hours, 34,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Centre Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LEFT HAND PICKLEFORK PER EA 1-A53-35829 REV IR; DAMAGE (CRACK) WAS FOUND AT LOWER LEFT SIDE AS DEPICTED IN FUGURE 1 AREA 'C' ON EA / THE L/H PICKLEFORK FRAME WAS REMOVED AND REPLACED ON BOEING AOG AGREEMENT SWA-RE-1906934. REF SWA EA 1-753-35958 REV IR FOR DETAILS.
